# SDR HEEA0012109

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sun Gear
- Part number: 206040561103
- Condition: Pitted
- Location: Transmission
- Part time: 3,329 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUN GEAR SPLINES PITTED.  REMOVED FROM TRANSMISSION S/N B51797, T.T. 3329:35, TSO 3329:35, TSI 1584:05. REPLACED WITH SERVICEABLE SUN GEAR.
